MathSciNet Relay Station
MathSciNet bibliographic data
MR2053342 (2004m:47063) 47B36 (15A18 42C05 47A10)
Kupin, S. On a spectral property of Jacobi matrices. Proc. Amer. Math. Soc. 132 (2004), no. 5, 1377–1383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement